# SDR EM04019

- Difficulty date: October 22, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N808MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000021
- Engine: Ge CF34*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40302
- Part serial: ED0063
- Condition: Deployed
- Location: L1 Door
- Part time: 1,064 hours, 750 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLIGHT 1684, UPON ARRIVING IN PIT FOUND THE GIRT BAR WAS INADVERTENLY RELEASED FROM THE DOOR CLIP CAUSING PARTIAL SLIDE DEPLOYMENT ON THE 1L DOOR SLIDE.  MAINTENANCE REPLACED SLIDE AND SERVICED DOOR PNEUMATIC BOTTLE.
